# SDR UPS06447026

- Difficulty date: May 6, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B931298
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 PYLON REAR MOUNT BULKHEAD FOUND CRACKS AT BOTH SIDES FWD AND AFT FRAME WEB.  CRACK LENGTH 1 INCH TO 3.5 INCH.  NR 3 PYLON REAR MOUNT BULKHEAD FWD AND AFT BOTH SIDES FRAME WEB REPLACED AND REPAIRED AS PER RS R54-53-35482 AND ENGINEERING FILE NUMBER 747-54-20054.
